Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Major, Péter

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1
Presentations: 1

Number of views:
This page:55
Abstract pages:216
Full texts:31
References:24
E-mail:

http://www.mathnet.ru/eng/person51631
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/118470

Publications in Math-Net.Ru
2010
1. Péter Major, “Estimation of multiple random integrals and $U$-statistics”, Mosc. Math. J., 10:4 (2010),  747–763  mathnet  mathscinet  isi

1975
2. D. Szász, P. Major, “Letter to the Editors”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  219–220  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:1 (1975), 214–215

Presentations in Math-Net.Ru
1. Non-central limit theorems for non-linear functionals of vector valued Gaussian stationary random sequences
Péter Major
International conference "Prokhorov and Probability Theory" dedicated to the 90th anniversary of birth of Yu. V. Prokhorov
December 16, 2019 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022